| Model Number |
1888TC/46 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient's right atrial (ra) lead exhibited noise over-sensing which resulted in pacing inhibition.The ra lead was explanted and replaced.The patient remained stable throughout the procedure.